# SDR MALA020176

- Difficulty date: March 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NF24668057
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT FAILED DURING FLIGHT.  DIVERTED TO DTW.  REMOVED AND REPLACED RT EXHAUST NOZZLE.
